Talk

Advanced search

This topic is for personal experiences or dilemmas; to debate the ethics of termination, please go here or here.

Mifepristone side effects?

(3 Posts)
heatherxo Wed 28-Dec-16 18:48:40

Today I took the first pill Mifepristone, I am due back to the clinic for the rest of the treatment in 2 days

My question is, what are the side effects, beside cramping/bleeding?

Is swelling of the jaw normal? Nausea, dizziness and weakness?
I'm unsure whether or not I should seek further medical advice..

Thanks

AltheaThoon Thu 29-Dec-16 11:41:34

I'd probably seek further medical advice with those symptoms.

heatherxo Thu 29-Dec-16 11:52:09

I contacted NHS24 last night and they didn't seem to bothered and told me to take paracetamol.
No swelling anymore but still feeling funny/different.
Thanks for replying

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: